# SDR ASAA2016030315756

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 30,681 hours, 9,305 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE, B FIRE DETECT LOOP INOPERATIVE.  ACFT GROUNDED.
